Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1985, Volume 53, Issue 1

A Linear Theory for Noncausality<157:ALTFN>2.0.CO;2-2
p. 157-176

J.-P. Florens, M. Mouchart

Different definitions of noncausality (according to Granger, Sims, Pierce and Haugh), are analyzed in terms of orthogonality in the Hilbert space of square integrable variables. Conditions, when necessary, are given for their respective equivalence. Some problems of testability are mentioned. Finally noncausality is also analyzed in terms of "rational expectations," extending previous results of Sims.

Log In To View Full Content